Alert archive / Maine / Wind Advisories in 2016

Wind Advisory 6, NWS Caribou, ME

March 1, 2016Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Mar 1, 2016, 2:40 AM EST for Hancock County, Washington County, Maine. It took effect at Mar 2, 2016, 4:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2016, 2:40 AM EST (07:40 UTC)
In effect from
Mar 2, 2016, 4:00 AM EST
Expired
Mar 2, 2016, 8:37 AM EST
In force
5 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2016-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2016-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

231 
WWUS71 KCAR 010740
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
240 AM EST TUE MAR 1 2016

MEZ016-017-029-030-011545-
/O.NEW.KCAR.WI.Y.0006.160302T0900Z-160302T2000Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...
BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD
240 AM EST TUE MAR 1 2016

...WIND ADVISORY IN EFFECT FROM 4 AM TO 3 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EST WEDNESDAY.

* WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50
  MPH.

* TIMING...LATE TONIGHT THROUGH MID AFTERNOON WEDNESDAY.

* IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH 
  SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CB
5 follow-up statements
833 
WWUS71 KCAR 011953
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
253 PM EST TUE MAR 1 2016

MEZ016-017-029-030-021000-
/O.CON.KCAR.WI.Y.0006.160302T0900Z-160302T2000Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...
BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD
253 PM EST TUE MAR 1 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM EST
WEDNESDAY...

* WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 55
  MPH...STRONGEST OVER HIGHER TERRAIN.

* TIMING...LATE TONIGHT THROUGH MID AFTERNOON WEDNESDAY.

* IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH 
  SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
948 
WWUS71 KCAR 020523
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1223 AM EST WED MAR 2 2016

MEZ016-017-029-030-021330-
/O.CON.KCAR.WI.Y.0006.160302T0900Z-160302T2000Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...
BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD
1223 AM EST WED MAR 2 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING
TO 3 PM EST THIS AFTERNOON...

* WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH... 
  STRONGEST OVER HIGHER TERRAIN.

* TIMING...LATE TONIGHT THROUGH MID AFTERNOON WEDNESDAY.

* IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH 
  SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
302 
WWUS71 KCAR 020806
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
306 AM EST WED MAR 2 2016

MEZ016-017-029-030-021615-
/O.CON.KCAR.WI.Y.0006.160302T0900Z-160302T2000Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...
BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD
306 AM EST WED MAR 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH... 
  STRONGEST OVER HIGHER TERRAIN.

* TIMING...THROUGH MID AFTERNOON.

* IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH 
  SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
862 
WWUS71 KCAR 021109
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
609 AM EST WED MAR 2 2016

MEZ016-017-029-030-021915-
/O.CON.KCAR.WI.Y.0006.000000T0000Z-160302T2000Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...
BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD
609 AM EST WED MAR 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH... 
  STRONGEST OVER HIGHER TERRAIN.

* TIMING...THROUGH MID AFTERNOON.

* IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH 
  SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
304 
WWUS71 KCAR 021337
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
837 AM EST WED MAR 2 2016

MEZ016-017-029-030-022000-
/O.UPG.KCAR.WI.Y.0006.000000T0000Z-160302T2000Z/
/O.NEW.KCAR.HW.W.0004.160302T1337Z-160302T2000Z/
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-
INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK...
GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...
PEMBROKE...PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...
BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD
837 AM EST WED MAR 2 2016

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS 55 TO 60 MPH.

* TIMING...THROUGH MID AFTERNOON.

* IMPACTS...WINDS WILL LEAD TO CAUSE TO DOWNED TREES AND POWER
  LINES. POWER OUTAGES CAN BE EXPECTED. EXPECT SOME DIFFICULTY
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

HEWITT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Mar 1, 12:32 AM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Mar 1, 12:32 AM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1232 AM EST TUE MAR 1 2016

.SYNOPSIS...
HIGH PRESSURE BUILDS INTO THE REGION TUESDAY. A STRONG AREA OF
LOW PRESSURE WILL TRACK ACROSS THE STATE WEDNESDAY. HIGH PRESSURE
BUILDS INTO NORTHERN NEW ENGLAND THURSDAY INTO SATURDAY.

&&

.NEAR TERM /THROUGH TODAY/...
UPDATE...OTHER THAN SOME MINOR TWEAKS TO POPS AND HRLY TEMPS
OVERNIGHT NO SIGNIFICANT CHANGES MADE TO GOING FCST.

PREV DISCUSSION BLO...

LOW PRESSURE IN NORTHERN NEW BRUNSWICK IS DRAGGING A COLD FRONT
ACROSS THE REGION WITH SOME SHOWERS THIS AFTERNOON. THE SHOWERS
WILL EXIT WASHINGTON COUNTY BY EARLY EVENING. WEAK RIDGING WILL
BUILD THIS EVENING. ANOTHER TROUGH OF LOW PRESSURE WILL SPEED
ACROSS QUEBEC AND DRAG AN ARCTIC FRONT ACROSS THE STATE AFTER
MIDNIGHT. THIS FRONT WILL SET OFF SOME SNOW SQUALLS AND INTRODUCE
SHARPLY COLDER AIR. SOME OF SNOW SQUALLS COULD PRODUCE NEAR ZERO
VISIBILITY AND STRONG WIND GUSTS. THESE ARE MOST LIKELY NORTH OF
HOULTON...AND IN PARTICULAR...TOWARDS THE SAINT JOHN VALLEY.
FORTUNATELY...THESE SQUALLS WILL AFFECT THE AREA BETWEEN MIDNIGHT
AND DAYBREAK. ON TUESDAY...THE ARCTIC AIR WILL SETTLE INTO THE
AREA WITH TEMPERATURES RISING LITTLE IF ANY FROM MORNING READINGS. EXPECT
STRONG WIND GUSTS IN THE MORNING...BUT WINDS WILL SUBSIDE IN THE
AFTERNOON AS HIGH PRESSURE BUILDS. HIGHS WILL RANGE FROM THE TEENS
NORTH TO NEAR 30F ALONG THE COAST.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
THE FOCUS OF THIS FORECAST PERIOD IS A NEGATIVELY TILTED UPPER
TROUGH AND ASSOCIATED STRONG SURFACE LOW FORECAST TO MOVE DIRECTLY
OVER CENTRAL AND NORTHERN MAINE. WE ARE HIGHLY CONFIDENT THAT ONE TO
ONE AND A QUARTER INCH OF PRECIPITATION WILL FALL.  WE HAVE MUCH
LESS CONFIDENCE OF WHAT TYPE OF PRECIPITATION WILL FALL FOR MOST OF
THIS EVENT IN AN AREA BOUNDED BY PRESQUE ISLE TO HOULTON TO
GREENVILLE.

AN ANALYSIS OF VARIOUS MODEL THICKNESS LEVELS AND FORECAST SOUNDINGS
SHOW AN IMPRESSIVE LOW LEVEL /1000 TO 850 MB/ THICKNESS GRADIENT
FROM THE ST JOHN VALLEY SOUTHEAST TO A LINE FROM JACKMAN TO CARIBOU.
THE 850 TO 700 MB THICKNESS LEVEL SHOW A JUST AS IMPRESSIVE PUSH OF
WARM AIR WEDNESDAY MORNING. ONCE THE SURFACE LOW MOVES NORTHEAST
OF THE FORECAST AREA...THICKNESSES RAPIDLY DECREASE IN COLD AIR
ADVECTION BEFORE THE PRECIPITATION ENDS.

ISSUED A WINTER STORM WATCH FOR LATE TUESDAY NIGHT THROUGH EARLY
THURSDAY MORNING FOR ZONES WITH MORE THAN 50 PERCENT PROBABILITY
OF 10 INCHES OR MORE OF SNOWFALL AND UP TO .15 INCHES OF ICE
ACCUMULATION.

BITTER ARCTIC AIR PUSHES INTO MAINE LATE WEDNESDAY NIGHT INTO
THURSDAY WITH HIGH TEMPERATURES 15 TO 20 DEGREES BELOW NORMAL FOR
EARLY MARCH. WIND GUSTS TO 25 MPH MAY PROMPT THE ISSUANCE OF WIND
CHILL ADVISORIES ACROSS PORTIONS OF THE CROWN OF MAINE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
WITH THE MID-WEEK SYSTEM NOW OUT OF THE LONG-TERM, THE FORECAST
FOR NEXT WEEKEND MAY BE A BIT ON THE DULL SIDE. THE GFS AND EURO
BOTH SHOW A SERIES OF WEAK SFC HIGHS MOVING ACROSS THE CWA,
KEEPING THE LONG-TERM MOSTLY DRY. THEY BOTH SHOW A SOUTHERLY
STORM TRACK, WITH A POTENT LOW PASSING WELL SOUTH OF NEW ENGLAND
FRI AND FRI NIGHT, WITH NO IMPACTS TO OUR CWA. ANOTHER LOW PASSING
TO THE SOUTH SUN AND SUN NIGHT MAY HAVE AN INVERTED TROF EXTENDING
NORTH INTO SRN MAINE, POSSIBLY CAUSING SOME SN SHWRS FOR THE SRN
AND WRN CWA, BUT KEPT POPS SCHC AND CHC FOR NOW. THE ONE WILD CARD
IN THE FCST AS OF NOW WILL BE THE FRI EVENT. IT IS A POTENT LOW,
AND THE CMC HAS IT COMING INTO THE GULF OF MAINE AND GIVING US A
HIGH IMPACT EVENT. BUT GIVEN THAT IT IS ALONE IN BEING THAT FAR
NORTH WITH THE SFC LOW, UPR TROF, AND JET STREAK, IT IS NOT BEING
TREATED AS LIKELY AND SUPERBLEND POPS WERE LOWERED FOR THAT TIME
FRAME. TEMPS WILL BEGIN THE WEEKEND BLW NORM, BUT A WARMING TREND
IS FORECAST EARLY NEXT WEEK.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: MAINLY MVFR CONDS OVR NORTHERN TERMINALS TONIGHT BEFORE
DROPPING TO IFR AT FVE, CAR AND PQI AS SNOW SQUALLS PASS THROUGH
AREA AHEAD OF ARCTIC FRONT. QUESTION IS HOW FAR SOUTH THE SNOW
SQUALLS WILL BE ABLE TO IMPACT TERMINALS. CONFIDENCE IS TOO LOW TO TEMPO
VIS TO A QUARTER MILE AND 35 MPH GUSTS, ALTHOUGH THESE ARE
CERTAINLY POSSIBLE. AFTER -SHSN PASS THROUGH EXPECT VFR CONDITIONS
AFTER 12Z TUE. BGR AND BHB WILL BE VFR NEXT 24 HOURS.

SHORT TERM: LIFR OR IFR CIGS AND VSBYS ARE EXPECTED FOR KFVE KCAR
KPQI AND KHUL FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING
DUE TO SNOW...SLEET...FREEZING RAIN AND FOG.

VFR CONDITIONS WILL RETURN THURSDAY THROUGH SATURDAY.

&&

.MARINE...
NEAR TERM: HAVE ISSUED A GALE WARNING FOR LATER TONIGHT AS STRONG
WINDS AND COLD AIR MOVE OVER THE WATERS. SOME GUSTS TO 40 KTS ARE
POSSIBLE ALONG WITH 5 TO 9 FOOT SEAS.

SHORT TERM: A GALE WATCH WILL BE NEEDED FOR WEDNESDAY DUE TO WIND
GUSTS TO 40 MPH. SEAS WILL QUICKLY RISE TO 10-15 FEET ON WEDNESDAY
WITH THE PASSAGE OF A STRONG AREA OF LOW PRESSURE ACROSS MAINE.

WINDS AND SEAS SUBSIDE WEDNESDAY NIGHT INTO THURSDAY WITH HIGH
PRESSURE BUILDING INTO THE REGION. AN SCA WILL BE NEEDED THURSDAY.
FREEZING SPRAY SHOULD BE A CONCERN WITH MUCH COLDER AIR AND A STRONG
OFFSHORE WIND.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY
     NIGHT FOR MEZ001>004.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 AM EST THIS MORNING FOR ANZ052.
     GALE WARNING UNTIL 9 AM EST THIS MORNING FOR ANZ050-051.

&&

NEAR TERM...DUDA/FARRAR/MCW
SHORT TERM...OKULSKI
LONG TERM...KREDENSOR
AVIATION...DUDA/FARRAR/MCW/OKULSKI
MARINE...DUDA/FARRAR/MCW/OKULSKI
Hazardous weather outlook, Feb 29, 2:19 PM EST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
219 PM EST MON FEB 29 2016

MEZ001>004-011930-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-
219 PM EST MON FEB 29 2016

...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE
WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH
CENTRAL MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ005-006-010-011-015>017-029>032-011930-
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
219 PM EST MON FEB 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE...NORTH
CENTRAL MAINE AND NORTHERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ052-011930-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
219 PM EST MON FEB 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050-051-011930-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
219 PM EST MON FEB 29 2016

...GALE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Mar 1, 1:41 AM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
141 AM EST TUE MAR 1 2016

MEZ001-002-004>006-010800-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN...
MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS
141 AM EST TUE MAR 1 2016

...SNOW SHOWERS AND ISOLATED SNOW SQUALLS EARLY THIS MORNING...

SNOW SHOWERS OR A BRIEF SNOW SQUALL WILL AFFECT THE REGION THROUGH
3 AM. BRIEF HEAVY SNOW MAY SUBSTANTIALLY REDUCE VISIBILITY AT
TIMES. MOTORISTS ARE URGED TO EXERCISE CAUTION IF TRAVELING EARLY
THIS MORNING.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:39 AM ESTWinter Storm WarningCARAroostook, Piscataquis, Somerset37 hr
Mar 1, 2:39 AM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis, Washington36 hr
Mar 1, 2:40 AM ESTGale WarningCAR36 hr

Nearby

Wind Advisories in Maine, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.